# SDR CKSA97515

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45892
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-4 CHECK INSPECTION, FOUND FWD CARGO COMPARTMENT FRAME DOUBLER CRACKED 1 INCH AT STA 220 STR 27, 28 RT SIDE.  REPAIRED FRAME DOUBLER ON FWD CARGO COMPARTMENT AS PER SRM 53-2-0.  NON-ROUTINE TASK CARD NUMBER 098920.
